
Medkart Assured
PARACIP SYRUP 125MG 60 ML
By CIPLA PHARMACEUTICAL COMPANY LIMITED
Contains: PARACETAMOL/ACETAMINOPHEN 125 MG /5ML
₹ 23.625% OFF
Product Summary
Offer Price | ₹ 23.62 |
---|---|
Your Savings | ₹ 1.24 (5% on MRP) |
Customer Reviews
devnarayan yadav
Find the medicine which was quite hard to find in the vicinity
Reviewed on 06 Dec 2022
devnarayan yadav
Reviewed on 06 Dec 2022
Find the medicine which was quite hard to find in the vicinity
Chitrang Shah
Had a good experience when I went for purchasing medicine.
Appreciate the service
Reviewed on 07 Nov 2022
Chitrang Shah
Reviewed on 07 Nov 2022
Had a good experience when I went for purchasing medicine. Appreciate the service
Jayvadan Lalpara
All drugs available good service
Reviewed on 23 Jan 2024
Jayvadan Lalpara
Reviewed on 23 Jan 2024
All drugs available good service
BRANDON FRASER
Great experience. Quality medicine at unbelievable prices.
Reviewed on 07 Jan 2024
BRANDON FRASER
Reviewed on 07 Jan 2024
Great experience. Quality medicine at unbelievable prices.
Pranit Parmar
Good Service and Price
Reviewed on 22 Nov 2022
Pranit Parmar
Reviewed on 22 Nov 2022
Good Service and Price